Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hi are you online?
yes online now
thank you for waiting
chat now ?
you mentioned you have few depressive symptoms.In those do you have low mood,low energy levels.not able to enjoy pleasurable activities,low self esteem,loss of appetite and weight?
only low mood,low energy levels and some negative thougts and guilt-feelings
we can approach the issue in two ways
First and safe way is, To restart venlafaxine low dose 37.5 mg per day and to increase slowly to 75 mg per day+continue at that dose for about 3 to 6 months. The rationale for this is, you have past history of depression,this responded well to venlafaxine,currently you are having some symptoms that might be suggestive of relapse,you also have ongoing stressors int he form of problems with your girl friend
I also feel confused when I shall take even small decisions (more than else)
The second approach is to closely monitor your mood and if you show further deterioration then to consider start of antidepressant.But if you want to choose method you need close observation of your mood
you do take one tablet of venlafaxine 37.5 mg per day and increase to 75 mg gradually
It is not uncommon that in people experiencing depressive episode they do have ambiguity to take trivial decisions
my doctor recommand -if starting - 75 mg because I got 150 mg from 2006-2010. When I was most ill I got 225 mg
once you start feeling better mood, your self esteem gets better and you might be slightly more comfortable in making decisions
tHATS RIGHT DOSE
and then going up to 150 mg after a week
I suggested 37.5 mg only as a safety because some people prefer low doses as they can't tolerate any side effects
in fact I don´t really know why I hesitate to start....I have bought the medicine :-)
I was very ill i 2001 and got medicil and cognitive therapy, so I was very lucky for the Efexor !
ok. Yu don't need to worry to restart the medication. We do know that earlier the treatment the better would be the prognosis
yes.i can see
but is it right that I must take it for at least 12 months ??(my doctor was a little irritated on me when I asked for medicine, I think :-)
I think also that it is a good "insurance" against getting real ill, that I start taking the medicin, and I will probably get more clear in my decision taking. I worry also a lot of not hurting people...
The duration can be about 6 months.to be honest the duration depends on how you respond to treatment,ongoing psychosocial stressors at that time,social support and how you are managing your daily living activities
my girl friend found that I got a littel "speeded" when I got the medicine, but I myself just felt a good energy !
yes.Thats right.Ambiguity is a known issue in depression
Efexor shoul not give an artificial or unrealistic mood ???
can you explain ambiguity ?
no.it improves endogeous mood
Ambiguity is when a person struggles to make a decision,dent matter how trivial it is
I hope you find this helpful
yes and I really have a good energy ! have run 5 marathons from 2005-2009 :-)
That was an impressive act
yes, I think you have given me a good help.
you must be proud of yourself.That should give more motivation to start medication,get better an drove on in life
I use to say that my first maraton was going up from the hell of depression in 2001.....
So true.It is not easy
you think Mindfulless also will do me good ??
yes.Mindfullnes sis nothing but be positive and open to suggestions especially psychological intervention
thank you very much Mr. Rao. Have a good day
greetings from Viborg, Denmark www.viborg.dk
Sure.Thank you.If you find it useful,please provide positive feedback.have a good day.
You get highest rate :-)
i shall check the website
OK.Bye for now.Take care
I am very unsatisfied by reading that if I one more time gives a rate, I have to pay again. That is not written very clearly on the website.
It says that one can ask follw-up questions without paying more.
I require that you have only taken the paying one time ?
Thank you for your answer. It is right that I am not unsatisfied with your work but the information I got when I would respond :-)
What is the address for moderator/ administator ?